# SDR A6WA200340193

- Difficulty date: December 11, 2003
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 3417 · Air Data Computer
- Part: Control Unit
- Part number: 7858062
- Part serial: 0928
- Condition: Malfunctioned
- Location: Adh Sensor
- Part time: 9,324 hours, 8,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE HEAT CAUTION ILLUMINATED INFLIGHT AFTER TAKEOFF.  REPLACED AIR DATA HEAT SENSOR CONTROL UNIT.  (M)
